# SDR AALA202509117533

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 24,558 hours, 9,829 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Part number: D68797
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING TASK CARD 26C71032003 MAINTENANCE FOUND CORROSION ON NOSE LANDING GEAR TORQUE LINK CENTER APEX PIN. REPLACED APEX PIN PER TASK CARD 26C71032003.
